Active Ingredient: Acetaminophen 325 mg
Serving Size of Active Ingredient: take 2 tablets every 4-6 hours, as needed; not more than 12 tablets in 24 hours
Purpose: Pain Reliever / Fever Reducer
Inactive Ingredients: povidone, sodium starch glycolate, starch, stearic acid. May also contain: crospovidone, methylparaben and propylparaben.
store at 20°-25°C (68°-77°F)
top of page
bottom of page